MathSciNet Relay Station
MathSciNet bibliographic data
MR865891 20C15 (16A65 20G05)
Carter, R. W. Representation theory of the $0$-Hecke algebra. J. Algebra 104 (1986), no. 1, 89–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement